# SDR AALA2020030359046

- Difficulty date: January 18, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: D5247000501200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ACCESS DOOR 312AR INTERNAL STRUCTURE BETWEEN FR 71 AND FR 72 BETWEEN S27R AND S32R. REPLACED ACCESS DOOR PER AMM 52-41-16-400-001-A.
